Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Light periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help you
User :   My question is: I was on coumadin for 5 years and was recently taken off
User :   ever since then, my periods have been so light, maybe two spots a day
User :   is this normal? i used to be very heavy
Doctor :   k
Doctor :   sure we will assist you
User :   thanks
Doctor :   tell me your age and occuupation
User :   28, currently a student
Doctor :   y were you advised that drug
User :   cerebral sinus vein thrombosis
Doctor :   u had any coagulation problems
User :   i was 23 at the time
Doctor :   k
Doctor :   k was the periods normal before
User :   yes

Doctor :   how many days of bleeding?
User :   5-7
Doctor :   is it regular
User :   yes
User :   26 days on the nose
Doctor :   now is it reduced in duration or quantity'
User :   even now
User :   i get it on time
User :   quantity
Doctor :   k
Doctor :   this drug withdrawl has nothin to do with it
Doctor :   may be other problem
Doctor :   I need to ask you few questions and our interaction may take 15 to 20 more minutes. You may want to subscribe to the health package as you will need more personalized information. I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor